# SDR CA030112002

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 35,988 hours
- Engine: Ge CF680C2A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clamp
- Part number: NE1026660844AS
- Condition: Broken
- Location: Cooling Fan
- Component: Cooling Fan
- Component part number: EVT1742E8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A/C ARRIVAL, DURING WALK AROUND, MTCE NOTED THAT THE NR 5 MLG WHEEL BRAKE COOLING FAN SHROUD ATTACHMENT CLAMP WAS BROKEN. MTCE REPLACED THE CLAMP IAW AMM 12-37-32.
